Memoirs on Differential Equations and Mathematical Physics

Table of Contents: Volume 91, 2024


Soufiane Abid, Khalid Atifi, El-Hassan Essoufi
An Inverse Backward Problem for a Heat Equation with a Memory Term, Solved by a Deep Learning Method
Mem. Differential Equations Math. Phys. 91 (2024), pp. 1-20.
download pdf file.
 
Tayeb Blouhi, Mohamed Ferhat
Coupled System of Second-Order Stochastic Differential Inclusions Driven by Lévy Noise
Mem. Differential Equations Math. Phys. 91 (2024), pp. 21-38.
download pdf file.
 
David Gulua
The Perturbation Algorithm for the Realization of a Multi-Layer Semi-Discrete Solution Scheme for an Abstract Evolutionary Problem
Mem. Differential Equations Math. Phys. 91 (2024), pp. 39-50.
download pdf file.
 
Hichem Khelifi
Existence and Regularity for a Degenerate Problem with Singular Gradient Lower Order Term
Mem. Differential Equations Math. Phys. 91 (2024), pp. 51-66.
download pdf file.
 
Assane Lo, Ziad Choucair
A Uniform Convexity Method for Estimating Correlations and Calculating the Derivatives of the Free Energy in Lattice Gas Models of Kac Type
Mem. Differential Equations Math. Phys. 91 (2024), pp. 67-84.
download pdf file.
 
Sami Loucif, Rafik Guefaifia, Salah Zitouni, Abdelouaheb Ardjouni
Well-Posedness and Exponential Decay for Piezoelectric Beams with Distributed Delay Term
Mem. Differential Equations Math. Phys. 91 (2024), pp. 85-104.
download pdf file.
 
S. Manikandan, D. Vivek, K. Kanagarajan, E. M. Elsayed
The Existence and Hyers-Ulam Stability of Solution for an Impulsive Types Ambartsumian Equation Via $\Xi$-Hilfer Generalized Proportional Fractional Derivative
Mem. Differential Equations Math. Phys. 91 (2024), pp. 105-120.
download pdf file.
 
Mokhtar Mokhtari, Lamine Bouzettouta
Global Existence and Energy Decay of  Solutions to a Viscoelastic Bresse Beam System with a Nonlinear Delay Terms
Mem. Differential Equations Math. Phys. 91 (2024), pp. 121-150.
download pdf file.
 
Nataliia Sharai, Volodymyr Shinkarenko
Asymptotic Behaviour of Same Classes of Solutions of the Nonautonomous Ordinary Differential Third Order Equations
Mem. Differential Equations Math. Phys. 91 (2024), pp. 151-160.
download pdf file.
 
Hamza Tabti, Mohammed Belmekki
Multiple Positive Solutions for Fractional Boundary Value Problems with Integral Boundary Conditions
Mem. Differential Equations Math. Phys. 91 (2024), pp. 161-173.
download pdf file.
 

Journals - Home Page

Copyright 2024, Razmadze Mathematical Institute.